# SDR SWAA2023031303275

- Difficulty date: February 14, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - SIDEWALL SUPPORT HAS CORROSION AT RBL 21.5 BS 747+8; BS 747+12 BS 747+12 BS 747+14; BS 747+18.5.<[01] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2.;[02] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT RBL21.5;BS747+8;MEASURES:L=.5;W=.5;D=.011';ORIGINAL TICKNESS IS 0.040';REMAINING TICKNESS IS 0.029';FOUND AREA OUT OF LIMITS;IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2;PARAG 4 A(2) DETAIL D FIG.103;TOOL USED ATS 2473;S/N UNKNOWN;DUE:08/2023.;[03] ALL PROCESS WILL BE COMPLETED WITH CARD#TTG8Q00HU5FY.;[04] VERIFIED CORRECTIVE ACTIONS 2 AND MEASUREMENT TABLE.;[05] RECEIVED ZEE CHANNEL WITH P/N 146A7502-51 LOT: 1519347-1. THE INSTALLATION WILL BE ACCOMPLISHED WITH CUSTOMER CARD# TTG8Q004G46G STEP# 33. ALL MAINTENANCE ACTION ARE COMPLETE REQUEST FINAL BUY OFF.;[06] VERIFIED STEPS 1;2;3;4 AND CORRECTIVE ACTION 5.
